# SDR AALA981320

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CHORD STATION 1183 RBL 20.  FOUDN AFTER FASTENER REMOVAL OF CHORD ANGLE, CHORD ANGLE DISPLACED.  REPLACED ALL FASTENERS TO RESTORE STRUCTURE AT HAT CHANNEL FLOOR PANS AND CHORD ANGLE.  REPLACED FLOOR PAN AREA COMMON TO CHORD ANGLE IAW 51-40-2, 16 BY 12 AREA.  (M)
